Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sudden outbreak of red pimples on skin, relieves temporarily with medicines. Root cause?

hai doctor, vivek this side from faridabad ,india,last five year i am suffering from skin diesas.Red pimples type structure suddenly appear on my skin ,starting from my face,in starting my red patches appaer no my face,then fingres and then other parts,as doctor precription i take sevrel medicenes like ALLEGRA ,CITRIZEN, SOTRET ,DELSON,PREDACE, COLONATE-F,FUCIBET,FUCIDIC,T-BACT,But most eFFECTIVE treatnment was althrocine,def-6,forcef,decarace,but during this a sudden strock is comming,back and then it remove with same course i m helplees and every one doctor is also helpless to identify this,some says ECZEMA some says HAIR FOLICULITIES,some say WEATHER CHANGE plz.tell me in this regard
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Vivek,
Thanks for writing in.
There is nothing to be worried about.
The rash can be atopic dermatitis , contact dermatitis,folliculitis etc.
You can apply a steroid based cream with good moisturizer like Venusia lotion.
Avoid any cosmetic ,soap,scrubbing.
A skin biopsy may be needed for diagnosis.
Use a soap like soapex soap.

I encourage you to visit a qualified dermatologist or physician for proper diagnosis and treatment.

Hope this helps.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor